MathSciNet Relay Station
MathSciNet bibliographic data
MR193152 20.72 (50.70)
Brauer, Richard On finite Desarguesian planes. I. Math. Z. 90 1965 117–123.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement